Pravastatin leg cramps

Common Questions and Answers about Pravastatin leg cramps

pravachol

I get very tight muscle cramps, the legs muscles are like knots, extremely tight, painful for the most time when I am lying down in bed, altho a few times just sitting in recliner with my feet down. I am 60 years of age and the meds. I on is Alendronate for bone density and pravastatin for cholesterol control, and over the counter vitamin. could this be PAD?
I have been taking Pravachol for three weeks and am experiencing chest, neck and <span style = 'background-color: #dae8f4'>leg</span> pains and dizzyness. I spoke with my doctor's office and they said to dicontinue until my appointment next week. The pains and dizziness come and go but are worse once I lie down at night. Should these symptoms subside quickly? Should I push for an earlier appointment? Thank you!
When you take a drug and have an unexplained symptom/s, look at the side effects. It is common to be taking one or more prescription drug due to the side effects of the original drug. The newest warning out for PPI's such as Nexium is magnesium deficiency.
While taking a cholesterol medication several years ago, my muscles became so extremely sore, I thought I was dying. I'm currently taking; <span style = 'background-color: #dae8f4'>pravastatin</span> 80 mg 1x per day and Cilostazol 100 mg 2x per day. Last night after playing a game on my laptop, I experienced bone chilling coldness, broke out in a cold sweat, a charlie horse down the front of my right thigh, and pulsating throbbing on both sides of my temples.
Statins for high cholesterol Niacin (Niacor, Nicolar, Nicotinic Acid) Colesevelam (Welchol) Colestipol (Colestid) Ezetimibe (Zetia) Ezetimibe and Simvastatin (Vytorin) Fenofibrate (Micronized) Capsules (Antara, Lofibra) Gemfibrozil (Lopid) Fenofibrate Tablets (Tricor, Triglide) Atorvastatin (Lipitor) Lovastatin (Mevacor) Fluvastatin Extended-Release (Lescol XL) Fluvastatin (Lescol) Rosuvastatin (Crestor) Simvastatin (Zocor) Lovastatin Extended Release (Altocor, Altoprev) Pravasta
just bending over will cause them. I never thought of it in connection with the <span style = 'background-color: #dae8f4'>leg</span>/hip cramps I've had for the last 4 months, but maybe... I've been tested for everything spinal/nerve, etc. because the the leg/hip cramps are severe and constant and worse than any long-term pain I've ever had. I wonder if it's as simple as a deficiency? It's been very debilitating and I've even lost weight just because it's too much trouble to go get something to eat.
Get to a hospital right away! Sudden numbness or weakness of the face, arm or <span style = 'background-color: #dae8f4'>leg</span>, especially on one side of the body Sudden confusion, trouble speaking or understanding Sudden trouble seeing in one or both eyes Sudden trouble walking, dizziness, loss of balance or coordination Sudden, severe headache with no known cause Take action in an emergency. Not all the warning signs occur in every stroke. Don't ignore signs of stroke, even if they go away! Check the time.
Women may lose a little less. I haven't been doing much in the way of exercise as I fractured my <span style = 'background-color: #dae8f4'>leg</span> just after starting the diet. When you come off the diet, you have flush your body of the HCG. You do this by eating the same drinking & 500 cal diet for 3 more days while not getting the HCG. Then you can eat anything you want as long as it doesn't have fats or carbs in it for 3 weeks AND you don't gain or lose more than 2 pounds going above your last lowest weight while on the drops.
i can tell when its going to happen because its starts to throb and gets itchy then can be painful when it actually bursts, but just recently the passed few months ive been getting them in my arms and especially my right <span style = 'background-color: #dae8f4'>leg</span>, they have been very painful in my legs, dunno should i consult ma doc????
EVERYONE with back problems, no matter the diagnosis, NEEDS to read one of Dr. John E. Sarno's books. This man has helped thousands with chronic back problems with drugs/surgery. I was diagnosed (by MRI) with a slipped vertebrae (yes, vertebrae) and condition called spondylothesis. This "condition" caused me low back pain, sciatica, tingling in my ankles, toe and lower leg. after reading Sarno, my pain is GONE and I'm not alone.
MedHelp Health Answers